Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodic solutions of nonlinear impulsive differential inclusions with constraints

Authors: Tiziana Cardinali and Raffaella Servadei
Journal: Proc. Amer. Math. Soc. 132 (2004), 2339-2349
MSC (2000): Primary 34A37, 34A60, 34B15
Published electronically: March 25, 2004
MathSciNet review: 2052411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain the existence of periodic solutions for nonlinear ``invariance'' problems monitored by impulsive differential inclusions subject to impulse effects.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A37, 34A60, 34B15

Retrieve articles in all journals with MSC (2000): 34A37, 34A60, 34B15

Additional Information

Tiziana Cardinali
Affiliation: Department of Mathematics and Computer Science, University of Perugia, via Vanvitelli 1, Perugia 06123, Italy

Raffaella Servadei
Affiliation: Department of Mathematics, University of Roma ‘Tor Vergata’, via della Ricerca Scientifica, Roma 00133, Italy

PII: S 0002-9939(04)07343-5
Keywords: Impulsive differential inclusions and equations, canonical domain, Bouligand contingent cone, lower and upper semicontinuity of set-valued maps
Received by editor(s): February 14, 2003
Received by editor(s) in revised form: April 29, 2003
Published electronically: March 25, 2004
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia